Unbounded Lebesgue Constants on Compact Groups.
Monatshefte für Mathematik, Tome 91 (1981), pp. 119-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1981__91_178014,
author = {Christopher Meaney},
title = {Unbounded {Lebesgue} {Constants} on {Compact} {Groups.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {119--130},
year = {1981},
volume = {91},
zbl = {0448.43008},
url = {http://geodesic.mathdoc.fr/item/MOMA_1981__91_178014/}
}
Christopher Meaney. Unbounded Lebesgue Constants on Compact Groups.. Monatshefte für Mathematik, Tome 91 (1981), pp. 119-130. http://geodesic.mathdoc.fr/item/MOMA_1981__91_178014/